Accessibility navigation


The Riemann-Hilbert formalism for certain linear and nonlinear integrable PDEs

Pinotsis, D. (2007) The Riemann-Hilbert formalism for certain linear and nonlinear integrable PDEs. Journal of Nonlinear Mathematical Physics, 14 (3). pp. 466-485. ISSN 1402-9251

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1405

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation